American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16K20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Mauricio A. Ferreira and Adrian R. Wadsworth. Value functions and Dubrovin valuation rings on simple algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Harbater, Julia Hartmann and Daniel Krashen. Patching subfields of division algebras. Trans. Amer. Math. Soc. 363 (2011) 3335-3349. MR 2775810.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Krashen. Corestrictions of algebras and splitting fields. Trans. Amer. Math. Soc. 362 (2010) 4781-4792. MR 2645050.
Abstract, references, and article information   
View Article: PDF

[4] Eli Aljadeff, Darrell Haile and Michael Natapov. Graded identities of matrix algebras and the universal graded algebra. Trans. Amer. Math. Soc. 362 (2010) 3125-3147. MR 2592949.
Abstract, references, and article information   
View Article: PDF

[5] J.-P. Tignol and A. R. Wadsworth. Value functions and associated graded rings for semisimple algebras. Trans. Amer. Math. Soc. 362 (2010) 687-726. MR 2551503.
Abstract, references, and article information   
View Article: PDF

[6] Boris È. Kunyavskii, Louis H. Rowen, Sergey V. Tikhonov and Vyacheslav I. Yanchevskii. Bicyclic algebras of prime exponent over function fields. Trans. Amer. Math. Soc. 358 (2006) 2579-2610. MR 2204045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Esther Beneish. Lattice invariants and the center of the generic division ring. Trans. Amer. Math. Soc. 356 (2004) 1609-1622. MR 2034321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Eric S. Brussel. Noncrossed products over $k_{\mathfrak{p}}(t)$. Trans. Amer. Math. Soc. 353 (2001) 2115-2129. MR 1813610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hans H. Brungs and Joachim Gräter. Trees and valuation rings. Trans. Amer. Math. Soc. 352 (2000) 3357-3379. MR 1653339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William C. Waterhouse. Automorphism group schemes of basic matrix invariants . Trans. Amer. Math. Soc. 347 (1995) 3859-3872. MR 1303128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michel Van den Bergh and Aidan Schofield. Division algebra coproducts of index $n$ . Trans. Amer. Math. Soc. 341 (1994) 505-517. MR 1033236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Patrick J. Morandi and Adrian R. Wadsworth. Integral Dubrovin valuation rings . Trans. Amer. Math. Soc. 315 (1989) 623-640. MR 986696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Adrian Albert. Simple algebras of degree $p\sp e$ over a centrum of characteristic $p$ . Trans. Amer. Math. Soc. 40 (1936) 112-126. MR 1501866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Claiborne G. Latimer. On ideals in a quaternion algebra and the representation of integers by Hermitian forms . Trans. Amer. Math. Soc. 40 (1936) 439-449. MR 1501883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Claiborne G. Latimer. On the class number of a quaternion algebra with a negative fundamental number . Trans. Amer. Math. Soc. 40 (1936) 318-323. MR 1501876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Adrian Albert. Normal division algebras of degree $p\sp e$ over $F$ of characteristic $p$ . Trans. Amer. Math. Soc. 39 (1936) 183-188. MR 1501840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Adrian Albert. Normal division algebras over a modular field . Trans. Amer. Math. Soc. 36 (1934) 388-394. MR 1501750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Adrian Albert. Non-cyclic algebras of degree and exponent four . Trans. Amer. Math. Soc. 35 (1933) 112-121. MR 1501674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Adrian Albert. On normal simple algebras . Trans. Amer. Math. Soc. 34 (1932) 620-625. MR 1501653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. Adrian Albert. Normal division algebras of degree four over an algebraic field . Trans. Amer. Math. Soc. 34 (1932) 363-372. MR 1501642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Adrian Albert and Helmut Hasse. A determination of all normal division algebras over an algebraic number field . Trans. Amer. Math. Soc. 34 (1932) 722-726. MR 1501659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Adrian Albert. On direct products, cyclic division algebras, and pure Riemann matrices . Trans. Amer. Math. Soc. 33 (1931) 219-234. MR 1501586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Adrian Albert. On normal division algebras of type $R$ in thirty-six units . Trans. Amer. Math. Soc. 33 (1931) 235-243. MR 1501587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. C. MacDuffee. The discriminant matrix of a semi-simple algebra . Trans. Amer. Math. Soc. 33 (1931) 425-432. MR 1501596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Adrian Albert. On direct products . Trans. Amer. Math. Soc. 33 (1931) 690-711. MR 1501610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Adrian Albert. Errata: ``On direct products, cyclic division algebras, and pure Riemann matrices'' [Trans.\ Amer.\ Math.\ Soc. {\bf 33} (1931), no. 1, 219--234; 1510586] . Trans. Amer. Math. Soc. 33 (1931) 999. MR 1500511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Adrian Albert. New results in the theory of normal division algebras . Trans. Amer. Math. Soc. 32 (1930) 171-195. MR 1501532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] L. E. Dickson. Construction of division algebras . Trans. Amer. Math. Soc. 32 (1930) 319-334. MR 1501540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. E. Dickson. New division algebras . Trans. Amer. Math. Soc. 28 (1926) 207-234. MR 1501341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Olive C. Hazlett. On the theory of associative division algebras . Trans. Amer. Math. Soc. 18 (1917) 167-176. MR 1501067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2